# SDR CALA0500006

- Difficulty date: January 11, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 18,631 hours, 9,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655053141
- Condition: Cracked
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN EXTERNAL POWER ACCESS DOOR AFT FRAME FLANGE AT STA 243.7-251.6, RBL 20 - RBL 21.  REPAIRED IAW ECRA 5330-03402.
